Time-dependent estimation of origin–destination matrices using partial path data and link counts
Bibliographic Data
| ID | 19339062 |
|---|---|
| Authors | Milad Vahidi (Sharif University of Technology), Yousef Shafahi (0000-0003-4267-4348, Sharif University of Technology, corresponding author) |
| Year | 2025 |
| Volume | 52 |
| Issue | 1 |
| Pages | 55-92 |
| Publication date | 2025-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Transportation (JOURNAL) |
| Journal identifiers | ISSN: 0049-4488 • E-ISSN: 1572-9435 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11116-023-10412-1 |
| OpenAlex | W4385892203 |
| Language | EN |
| References cited | 80 |
Algorithm · Covariance · Covariance matrix · Flow network · Least-squares function approximation · Mathematical optimization · Partial least squares regression · Path (computing) · Scheduling (production processes) · Statistics · Traffic flow (computer networking) · Variance (accounting) · Computer Science · Mathematics · Traffic control and management · Traffic Prediction and Management Techniques · Transportation Planning and Optimization
| Highly cited | No |
|---|